# SDR CA041012007

- Difficulty date: October 8, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: 7G959
- Part serial: 401592
- Condition: Out Of Tolerance
- Location: Cabin Air
- Part time: 16,890 hours, 17,624 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN ALTITUDE CLIMBED DURING DESCENT WITH LOW ENGINE POWER SELECTED. CABIN ALTITUDE WARNING (CABIN PRESS) LIGHT ILLUMINATED AND CREW USED FIXED OXYGEN SYSTEM UNTIL CABIN ALTITUDE WAS RESTORED. OPERATIONAL CHECK OF ENGINE HP VALVES CARRIED OUT IAW AMM 21-00-00 UNABLE TO FAULT.   BOTH LT AND RT ENGINE 55 PSI BLEED AIR PRESSURE SWITCHES REPLACED AND SYSTEM TEST CARRIED OUT.  AIRCRAFT SERVICEABLE, NO FURTHER DEFECTS EVIDENT.  PRESSURE SWITCHES OUT OF TOLERANCE SUSPECTED TO BE CAUSING DEFECT.
